# SDR SWAA2022021670741

- Difficulty date: February 9, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 31,494 hours, 14,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVER WING DOOR EMERGENCY EXIT LIGHTS INOP / [01] REMOVED AND REPLACED RIGHT OVERWING DOOR EXIT BATTERY PACK; OPS CHECKS GOOD PER MM 33-51-06;[02] REMOVED AND REPLACED OVER WING EXIT DOOR POWER SUPPLY; OPS CHECKS GOOD PER MM 33-51-06;[03] INSPECTED WORK ACCOMPLISHED.
